# SDR AALA202505014069

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,048 hours, 33,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED EMERGENCY LIGHT ON AFT LEFT LAVATORY INOP. MAINTENANCE REPLACED LAMP FOR RED EMERGENCY LIGHT ON AFT LEFT LAVATORY IAW AMM 33-51-18.
